MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN LP LLC NORTH HAVEN V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLOCL0013
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a trans abdominal pre peritoneal procedure, the loop broke.A new device was used to complete the case.No patient injury was reported.
 
Additional Manufacturer Narrative
Post market vigilance (pmv) led an evaluation of one device.The visual inspection of the sample noted one suture and one needle.The suture was received with the loop opened.Upon microscopic inspection, evidence of material transfer was observed at the weld site.Unfortunately, as no sealed samples were returned, a laced-through loop test could not be performed.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.A definitive root cause could not be determined with regard to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
V-LOC 180
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mc dermott rd
north haven CT 06473
MDR Report Key7651302
Report Number1219930-2018-03517
Device Sequence Number2435961
Product Code GAM
UDI-Device Identifier20884521130361
UDI-Public20884521130361
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K091087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberVLOCL0013
Device Catalogue NumberVLOCL0013
Device Lot NumberA7H1142VFX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2018
Initial Date Received by Manufacturer 06/14/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1